# SDR AWKA201306180001

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N764XJ
- Make and model: Cessna 750
- Aircraft serial: 7500264
- Aircraft time: 4,852 hours, 2,446 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Bent
- Location: Connector
- Part time: 4,852 hours, 2,446 cycles
- Component: Module
- Component part number: 671847611
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 2000 MSL ON DEPARTURE, ENROUTE,  FLIGHT CREW RECEIVED AN AMBER PITCH FEEL FAIL MESSAGE.   DIVERTED. THE APPROACH AND LANDING WERE UNEVENTFUL. DURING INSPECTION, TWO PINS ON CIRCUIT BOARD NK122 WERE BENT. PINS WERE REALIGNED, PCB REINSTALLED, AND AN OPS CHECK OF THE SYS WAS PERFORMED WITH NO DEFECTS NOTED.  THE ACFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
